# SDR IPXA2018022826970

- Difficulty date: February 12, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT OVER WING UPPER FUEL TANK WEB IS CRACKED AT BS 1372 AND LBL 80 & Z-54.  ACCOMPLISHED PERMANENT REPAIR OF OVER WING UPPER FUEL TANK AFT WEB IAW EO MD11-5710-67452-A.  MAJOR.
